American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34M55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Claude Mitschi and Michael F. Singer. Projective isomonodromy and Galois groups. Proc. Amer. Math. Soc. 141 (2013) 605-617.
Abstract, references, and article information   
View Article: PDF

[2] Galina Filipuk and Walter Van Assche. Recurrence coefficients of generalized Charlier polynomials and the fifth Painlev\'{e} equation. Proc. Amer. Math. Soc. 141 (2013) 551-562.
Abstract, references, and article information   
View Article: PDF

[3] Nalini Joshi and Tegan Morrison. Existence and uniqueness of Tronquée solutions of the fourth-order Jimbo-Miwa second Painlevé equation. Proc. Amer. Math. Soc. 137 (2009) 2005-2014. MR 2480282.
Abstract, references, and article information   
View Article: PDF

[4] N. S. Witte. New transformations for Painlevé's third transcendent. Proc. Amer. Math. Soc. 132 (2004) 1649-1658. MR 2051125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1